# SDR SWAA2023030210606

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,753 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE; DURING ENTIRE FLIGHT; THE EMERGENCY LIGHTING SYSTEM ON AIRCRAFT LEFT (CA SIDE) FROM ROW 26 AFT FORWARD; AND INCLUDING THE AFT GALLEY AREA ILLUMINATED FOR APPROXIMATELY 30 SECONDS 6 MIN INTERV ENROUTE DURING ENTIRE FLIGHT THE EMERGENCY LIGHTING SYSTEM ON AIRCRAFT LEFT (CA SIDE) FROM ROW 26 AFT FORWARD AND INCLUDING THE AFT GALLEY AREA ILLUMINATED FOR APPROXIMATELY 30 SECONDS AT 6 MINUTE INTERVALS<[01] ISOLATED AND CONFIRMED BATTERY PACK (M1673) TO BE FAULTY. REMOVED AND REPLACED BATTERY PACK AND CHARGING BASE PER M/M 33-51-14 AND OPS CHK GOOD PER M/M 33-51-00.
